MAUDE Adverse Event Report: ABBOTT VASCULAR MINI TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR MINI TREK CORONARY DILATATION CATHETER
Catalog Number 1012269-12
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The nc trek neo device referenced in b5 is filed under a separate medwatch report number.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.Na.
 
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified, mildly tortuous, 90% stenosed de novo lesion in the proximal left anterior descending artery (plad).A 1.50x12mm mini trek balloon dilatation catheter (bdc) was used to pre-dilate, however, during the first inflation a rupture occurred at 6 atmosphere for 5 seconds.A 2.0x15mm neo trek balloon dilatation catheter (bdc) was used as a replacement.However, a rupture occurred during the first inflation at 8 atmosphere for 5 seconds.Therefore, a rotational atherectomy device was used to complete the procedure.There was no adverse patient effect.There was no report of clinically significant delay in the procedure.No additional information was provided.

Brand Name
MINI TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18619757
Report Number2024168-2024-01289
Device Sequence Number7407343
Product Code LOX
UDI-Device Identifier08717648138096
UDI-Public08717648138096
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number1012269-12
Device Lot Number30713G2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2024
Initial Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown